# SDR CALA9900083

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757224
- Aircraft serial: 27293
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS DENTED AT STA 540, STRINGER 16L.  A FLUSH REPAIR AND STRINGER SECTION SPLICE REPAIR WAS PERFORMED IAW SRM 53-00-03, 53-30-05, AND ECRA 5331-01039.
